English (United Kingdom)  Russian (CIS)

«Russian Journal of Mathematical Research. Series A»
(Российский журнал математических исследований. Серия А) – научный журнал.

E-ISSN 2413-7529
Периодичность – 2 раза в год.
Издается с 2015 года.

1 June 15, 2018

1. Sergei A. Aivazian, Mikhail Y. Afanasiev, Alexander V. Kudrov
Indicators of Economic Development of Russian Regions in a Vector Basis

Russian Journal of Mathematical Research. Series A, 2018, 4(1): 3-14.
DOI: 10.13187/rjmr.a.2018.1.3CrossRef

The methodological basis is developed and tested for building indicators which shows the main directions of economic development of regions of the Russian Federation. The novelty of the results is determined by the fact that these indicators are built on the basis of a common vector basis. Two groups of indicators that characterize the different directions of the economic development: "production of products and services" and "material welfare" are highlighted in the structure of the main indicators of social and economic development. Two indicators are constructed based on the vector basis, each of which is maximally correlated with the indicator formed on the basis of corresponding group indicators. It is shown that for the considered direction of regional development the vector basis provides a higher consistency of the indexes and ranks of regions than the first major components.

URL: http://ejournal30.com/journals_n/1537462184.pdf
Number of views: 240      Download in PDF

2. Samuel Bonaya Buya
An Infinite Number of Ways of Algebraic Factorization of a Number and Radical Solution of Higher Degree Polynomial Equations

Russian Journal of Mathematical Research. Series A, 2018, 4(1): 15-18.
DOI: 10.13187/rjmr.a.2018.1.15CrossRef

In this paper a method is proposed by which any number not equal to zero can have an infinite number of algebraic factorizations. A factorization method of radical solution of polynomial equations is then presented. The method provides radical solution of polynomial equations of degree than 4. As a demonstration the Bring-Jerrard quintic equation formula is derived by factorization.

URL: http://ejournal30.com/journals_n/1537462237.pdf
Number of views: 235      Download in PDF

3. Samuel Bonaya Buya
Disproof of the Riemann Hypothesis

Russian Journal of Mathematical Research. Series A, 2018, 4(1): 19-22.
DOI: 10.13187/rjmr.a.2018.1.19CrossRef

In this research Riemann hypothesis is investigated for a proof. A functional extension of the Riemann zeta function is proposed for which non trivial zeroes can be generated. It found that non trivial zeroes can also be generated outside the critical strip. Thus it is found that the Riemann hypothesis is found to be incomplete.

URL: http://ejournal30.com/journals_n/1537462278.pdf
Number of views: 231      Download in PDF

4. E.A. Gafurova, R.I. Parovik
Mathematical Modeling of Fractal Financial System in Computer Environment Scilab

Russian Journal of Mathematical Research. Series A, 2018, 4(1): 23-30
DOI: 10.13187/rjmr.a.2018.1.23CrossRef

The mathematical model of a fractal financial system that takes into account the effects of heredity or memory is considered. This mathematical model is a Cauchy problem in which the model equation is a system of differential equations with derivatives of fractional orders. Using a numerical algorithm based on the theory of finite-difference schemes, an approximate solution of the proposed model was obtained. A numerical algorithm was implemented in a computer program in the language of Scilab, with the help of which the phase trajectories of the fractal financial system were constructed. It is shown that if fractal properties are taken into account, chaotic regimes can exist even in dynamical systems of dimension less than three.

URL: http://ejournal30.com/journals_n/1537462344.pdf
Number of views: 231      Download in PDF

5. Irina L. Makarova, Viktor I. Samarin
On the Possibility of Sequestration of Basic Variables In Solving Some Problems of Linear Programming

Russian Journal of Mathematical Research. Series A, 2018, 4(1): 31-37.
DOI: 10.13187/rjmr.a.2018.1.31CrossRef

Examples of solving by the simplex method some linear programming problems in which it is possible to improve the algorithm for reducing computations are considered.

URL: http://ejournal30.com/journals_n/1537462398.pdf
Number of views: 233      Download in PDF

6. Victoria A. Rudenko
Specification Scheme of the Stochastic Production Function for Assessment of Technical Efficiency of the Regions in the Russian Federation

Russian Journal of Mathematical Research. Series A, 2018, 4(1): 38-47.
DOI: 10.13187/rjmr.a.2018.1.38CrossRef

We propose a method of specification of stochastic production function models for solving problems related to the ranking of objects by the level of technical efficiency at production-regional level. The described method takes into account potential dependence between the random components of the error. Based on actual data on 80 sub-federal units of the Russian Federation grouped according to the basic characteristics of the GRP structure, an empirical analysis of the influence of possible dependence of the error components on the values of regions’ technical efficiency was carried out in accordance with the developed specification scheme. The main types of problems where it is possible to use the premise of the independence of the random error components were described.

URL: http://ejournal30.com/journals_n/1537462445.pdf
Number of views: 242      Download in PDF

full number
URL: http://www.ejournal30.com/journals_n/1540808793.pdf
Number of views: 240      Download in PDF

Главная   Редакционный совет   Рецензирование   Индексирование   Публикационная этика   Статистика   Наши авторы   Авторам   Образец   Архив   

Copyright © 2015-2018. Russian Journal of Mathematical Research. Series A